Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Myexperience

Acne and getting off birth control

I want to share my experience trying to stop birth control in the hopes I can give some helpful advice to anyone in the same situation. I was on Yasmin for over 20 years. At the age of 45 it seemed a good idea to stop putting these chemicals into my body. This choice led to many months of tough times for me. I am a clincal psychologist and I thought well versed in herbal treatments and holistic medicine. I went to a Naturopath to help me through this transition. However, after years of providing my body hormones, my body had a difficult time doing it for itself. At times I felt like I wanted to jump out of my skin, I couldn't seem to get a period again, and my skin was broken out to an extent I had never experienced before. I think the big lesson here is birth contol pills are no joke! They are affecting our bodies in a big way. I ended up going back on the pill but I think I could have come off without these consequences if I had known to slowly taper off the pill. If you have been on the pill for many years please talk to your doctor about how to come off slowly. I believe your mind and body will thank you.

 

 

 

 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×